# SDR HNAA2014022800061

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFNER ON LT SIDE OF RADAR BULKHEAD IS CRACKED MAT TOP END. CRACK EXTENDS FROM TOP RIVET TO EDGE OF STIFFENER.  REPAIRED LT STIFFENER IAW EO8-53-14-0084.
